Petersson norms of Eisenstein series and Kohnen–Zagier’s formula
Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 3, pp. 665-684.

Les normes de Petersson régularisées des séries d’Eisenstein de poids entier et demi-entier sont calculées. Nous utilisons ces résultats pour établir la formule de Kohnen–Zagier pour les séries d’Eisenstein.

The regularized Petersson norms of Eisenstein series of integral and half-integral weight are computed. We use these results to establish Kohnen–Zagier’s formula for Eisenstein series.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1138
Classification : 11F37,  11F11
Mots clés : Petersson norms, Eisenstein series, Kohnen–Zagier’s formula
@article{JTNB_2020__32_3_665_0,
     author = {Yoshinori Mizuno},
     title = {Petersson norms of {Eisenstein} series and {Kohnen{\textendash}Zagier{\textquoteright}s} formula},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {665--684},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {3},
     year = {2020},
     doi = {10.5802/jtnb.1138},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1138/}
}
Yoshinori Mizuno. Petersson norms of Eisenstein series and Kohnen–Zagier’s formula. Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 3, pp. 665-684. doi : 10.5802/jtnb.1138. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1138/

[1] Scott Ahlgren; Nickolas Andersen; Detchat Samart A polyharmonic Maass form of depth 3/2 for SL 2 (), J. Math. Anal. Appl., Volume 468 (2018) no. 2, pp. 1018-1042 | Article | MR 3852563 | Zbl 1444.11081

[2] Nickolas Andersen; Jeffrey C. Lagarias; Robert C. Rhoades Shifted polyharmonic Maass forms for PSL (2,), Acta Arith., Volume 185 (2018) no. 1, pp. 39-79 | Article | MR 3856183 | Zbl 1440.11078

[3] Kathrin Bringmann; Nikolaos Diamantis; Stephan Ehlen Regularized inner products and errors of modularity, Int. Math. Res. Not., Volume 2017 (2017) no. 24, pp. 7420-7458 | MR 3801423 | Zbl 1405.11052

[4] Kathrin Bringmann; Amanda Folsom; Ken Ono; Larry Rolen Harmonic Maass forms and mock modular forms: theory and applications, Colloquium Publications, 64, American Mathematical Society, 2017 | MR 3729259 | Zbl 06828732

[5] Kathrin Bringmann; Pavel Guerzhoy; Zachary Kent; Ken Ono Eichler-Shimura theory for mock modular forms, Math. Ann., Volume 355 (2013) no. 3, pp. 1085-1121 | Article | MR 3020155 | Zbl 1312.11039

[6] Jan H. Bruinier; Jens Funke On two geometric theta lifts, Duke Math. J., Volume 125 (2004) no. 1, pp. 45-90 | Article | MR 2097357 | Zbl 1088.11030

[7] Jan H. Bruinier; Ken Ono; Robert C. Rhoades Differential operators for harmonic weak Maass forms and the vanishing of Hecke eigenvalues, Math. Ann., Volume 342 (2008) no. 3, pp. 673-693 corrigendum in ibid. 345 (2009), no. 1, p. 31 | Article | MR 2430995 | Zbl 1246.11098

[8] Henri Cohen Sums involving the values at negative integers of L-functions of quadratic characters, Math. Ann., Volume 217 (1975), pp. 271-285 | Article | MR 382192

[9] William Duke; Özlem Imamoḡlu A converse theorem and the Saito–Kurokawa lift, Int. Math. Res. Not., Volume 1996 (1996) no. 7, pp. 347-355 | Article | MR 1389957 | Zbl 0849.11039

[10] William Duke; Özlem Imamoḡlu; ’A’rpád Tóth Real quadratic analogs of traces of singular moduli, Int. Math. Res. Not., Volume 2011 (2011) no. 13, pp. 3082-3094 | MR 2817687 | Zbl 1270.11049

[11] William Duke; Özlem Imamoḡlu; ’A’rpád Tóth Regularized inner products of modular functions, Ramanujan J., Volume 41 (2016) no. 1-3, pp. 13-29 | Article | MR 3574622 | Zbl 1418.11069

[12] Dorian Goldfeld; Jeffrey Hoffstein Eisenstein series of 1/2-integral weight and the mean value of real Dirichlet L-series, Invent. Math., Volume 80 (1985), pp. 185-208 | Article | MR 788407 | Zbl 0564.10043

[13] Benedict Gross; Winfried Kohnen; Don Zagier Heegner points and derivatives of L-series. II, Math. Ann., Volume 278 (1987), pp. 497-562 | Article | MR 909238 | Zbl 0641.14013

[14] S. Hayashida; Yoshinori Mizuno Petersson norms of Jacobi–Eisenstein series and Gross–Kohnen–Zagier’s formula (preprint)

[15] Sebastián Herrero; Anna-Maria von Pippich Mock modular forms whose shadows are Eisenstein series of integral weight, Math. Res. Lett., Volume 27 (2020) no. 2, pp. 435-463 | Article | MR 4117082 | Zbl 07214390

[16] Tomoyoshi Ibukiyama; Hiroshi Saito On zeta functions associated to symmetric matrices, II: Functional equations and special values, Nagoya Math. J., Volume 208 (2012), pp. 265-316 | Article | MR 3006702 | Zbl 1275.11085

[17] Daeyeol Jeon; Soon-Yi Kang; Chang Heon Kim Weak Maass–Poincare series and weight 3/2 mock modular forms, J. Number Theory, Volume 133 (2013) no. 8, pp. 2567-2587 corrigendum in ibid. 159 (2016), p. 434-435 | Article | MR 3045203 | Zbl 1287.11052

[18] Zachary Kent p-adic analysis and mock modular forms (2010) (https://scholarspace.manoa.hawaii.edu/handle/10125/25934) (Ph. D. Thesis) | MR 2794832

[19] Neal Koblitz Introduction to elliptic curves and modular forms, Graduate Texts in Mathematics, 97, Springer, 1993 | MR 1216136 | Zbl 0804.11039

[20] Hayato Kohama; Yoshinori Mizuno Kernel functions of the twisted symmetric square of elliptic modular forms, Mathematika, Volume 64 (2018) no. 1, pp. 184-210 corrigendum in ibid. 65 (2019), no. 1, p. 130-131 | Article | MR 3778220 | Zbl 1428.11090

[21] Winfried Kohnen Modular forms of half-integral weight of Γ 0 (4), Math. Ann., Volume 28 (1980), pp. 249-266 | Article | Zbl 0416.10023

[22] Winfried Kohnen Fourier coefficients and modular forms of half-integral weight, Math. Ann., Volume 271 (1985), pp. 237-268 | Article | MR 783554 | Zbl 0542.10018

[23] Winfried Kohnen; Don Zagier Values of L-series of modular forms at the center of the critical strip, Invent. Math., Volume 64 (1981), pp. 175-198 | Article | MR 629468 | Zbl 0468.10015

[24] Murugesan Manickam; Balakrishnan Ramakrishnan; T. C. Vasudevan On Saito–Kurokawa descent for congruence subgroups, Manuscr. Math., Volume 81 (1993) no. 1-2, pp. 161-182 | Article | MR 1247596 | Zbl 0820.11029

[25] Toshitsune Miyake Modular forms, Springer Monographs in Mathematics, Springer, 2006 | MR 2194815 | Zbl 1159.11014

[26] Shin Mizumoto Congruences for Fourier coefficients of lifted Siegel modular forms. I: Eisenstein lifts, Abh. Math. Semin. Univ. Hamb., Volume 75 (2005), pp. 97-120 | Article | MR 2187581 | Zbl 1088.11032

[27] Yoshinori Mizuno The Rankin–Selberg convolution for Cohen’s Eisenstein series of half integral weight, Abh. Math. Semin. Univ. Hamb., Volume 75 (2005), pp. 1-20 | Article | MR 2187576 | Zbl 1082.11025

[28] Yoshinori Mizuno Rankin–Selberg convolutions of noncuspidal half-integral weight Maass forms in the plus space, Nagoya Math. J., Volume 237 (2020), pp. 127-165 | Article | MR 4059787 | Zbl 1445.11035

[29] NIST handbook of mathematical functions (Frank W. J. Olver; Daniel W. Lozier; Ronald F. Boisvert; Charles W. Clark, eds.), Cambridge University Press, 2010 | Zbl 1198.00002

[30] Vicentiu Pasol; Alexandru A. Popa On the Petersson scalar product of arbitrary modular forms, Proc. Am. Math. Soc., Volume 142 (2014) no. 3, pp. 753-760 | Article | MR 3148510 | Zbl 1298.11033

[31] Goro Shimura On modular forms of half integral weight, Ann. Math., Volume 97 (1973), pp. 440-481 | Article | MR 332663 | Zbl 0266.10022

[32] Goro Shimura On the holomorphy of certain Dirichlet series, Proc. Lond. Math. Soc., Volume 31 (1975), pp. 79-98 | Article | MR 382176 | Zbl 0311.10029

[33] Goro Shimura Elementary Dirichlet series and modular forms, Springer Monographs in Mathematics, Springer, 2007 | Zbl 1148.11002

[34] Shigeaki Tsuyumine Petersson scalar products and L-functions arising from modular forms, Ramanujan J., Volume 52 (2020) no. 1, pp. 1-40 | Article | MR 4083226 | Zbl 07189543

[35] Ian Wagner Harmonic Maass form eigencurves, Res. Math. Sci., Volume 5 (2018) no. 2, 24, 16 pages | MR 3798165 | Zbl 07096268

[36] Xueli Wang; Dingyi Pei Modular forms with integral and half-integral weights, Springer, 2012 | Zbl 1263.11052

[37] Don Zagier Nombres de classes et formes modulaires de poids 3/2, C. R. Math. Acad. Sci. Paris, Volume 281 (1975), pp. 883-886 | MR 429750 | Zbl 0323.10021

[38] Don Zagier Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields, Modular functions of one variable VI (Bonn, 1976) (Lecture Notes in Mathematics), Volume 627, Springer, 1976, pp. 105-169 | Article | Zbl 0372.10017

[39] Don Zagier The Rankin–Selberg method for automorphic functions which are not of rapid decay, J. Fac. Sci., Univ. Tokyo, Sect. I A, Volume 28 (1981), pp. 415-437 | MR 656029 | Zbl 0505.10011

[40] Don Zagier Periods of modular forms and Jacobi theta functions, Invent. Math., Volume 104 (1991) no. 3, pp. 449-465 | Article | MR 1106744 | Zbl 0742.11029

[41] Don Zagier Introduction to modular forms, From number theory to physics (Les Houches, 1989), Springer, 1992, pp. 238-291 | Article | Zbl 0791.11022